Alert archive / Virginia / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 1, NWS Wakefield, VA

February 22, 202115 counties in Virginia; Gates County, Hertford County, Northampton County, North Carolina

NWS Wakefield, VA issued this severe thunderstorm warning at Feb 22, 2021, 1:57 PM EST for 15 counties in Virginia; Gates County, Hertford County, Northampton County, North Carolina. It was in force for 48 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 22, 2021, 1:57 PM EST (18:57 UTC)
Expired
Feb 22, 2021, 2:45 PM EST
In force
48 min
Issued by
NWS Wakefield, VA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Gates County, NC, Hertford County, NC, Northampton County, NC, City of Franklin, VA, City of Hampton, VA, City of Newport News, VA, City of Norfolk, VA, City of Poquoson, VA, City of Suffolk, VA, City of Williamsburg, VA, Gloucester County, VA, Greensville County, VA, Isle of Wight County, VA, James City County, VA, Southampton County, VA, Surry County, VA, Sussex County, VA, York County, VA

The radar

The Norfolk radar (KAKQ), 37 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 22, 2:10 PM ESTTSTM WND DMG1 Nnw Oriana, VAPOWER LINES AND SEVERAL TREES DOWN.
Feb 22, 2:10 PM ESTTSTM WND DMG2 Ssw Carver Gardens, VAPAIR OF TREES DOWN ON COLONIAL PARKWAY.
Feb 22, 2:23 PM ESTTSTM WND GST 55Newport News, VA
Feb 22, 2:30 PM ESTTSTM WND DMG2 W Hallwood, VATREE DOWN ON LITTLE BACK RIVER RD.
Feb 22, 2:33 PM ESTTSTM WND GST 54Langley Afb, VA
Feb 22, 2:41 PM ESTTSTM WND DMG2 Ene Kings Fork, VATREES DOWN NEAR HARBORVIEW AND DOWNTOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 7.0 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2021-02-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2021-02-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 362 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1225 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
362 m²/s²
0-3 km storm-relative helicity
398 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

317 
WUUS51 KAKQ 221857
SVRAKQ
NCC073-091-131-VAC073-081-093-095-175-181-183-199-620-650-700-710-
735-800-830-221945-
/O.NEW.KAKQ.SV.W.0001.210222T1857Z-210222T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wakefield VA
157 PM EST Mon Feb 22 2021

The National Weather Service in Wakefield has issued a

* Severe Thunderstorm Warning for...
  Northampton County in northeastern North Carolina...
  Northwestern Gates County in northeastern North Carolina...
  Hertford County in northeastern North Carolina...
  The City of Poquoson in southeastern Virginia...
  The northwestern City of Norfolk in southeastern Virginia...
  Southeastern Greensville County in southeastern Virginia...
  Isle of Wight County in southeastern Virginia...
  Southampton County in southeastern Virginia...
  York County in southeastern Virginia...
  The City of Hampton in southeastern Virginia...
  The City of Newport News in southeastern Virginia...
  Southeastern Sussex County in southeastern Virginia...
  Southeastern James City County in southeastern Virginia...
  Southeastern Gloucester County in eastern Virginia...
  The City of Franklin in southeastern Virginia...
  The City of Suffolk in southeastern Virginia...
  Eastern Surry County in southeastern Virginia...
  The City of Williamsburg in southeastern Virginia...

* Until 245 PM EST.

* At 157 PM EST, severe thunderstorms were located along a line
  extending from near Hayes to near Garysburg, moving east at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and powerlines.

* Severe thunderstorms will be near,
  Gloucester Courthouse and Queens Lake around 200 PM EST.
  Gloucester Point, Virginia Institute For Marine Sciences, Wicomico 
  and Hayes around 205 PM EST.
  Achilles around 210 PM EST.
  Rich Square, Conway and Woodland around 225 PM EST.
  Chowan University around 235 PM EST.
  Murfreesboro around 240 PM EST.
  Ahoskie, Winton and Cofield around 245 PM EST.

Other locations impacted by these severe thunderstorms include
Eagletown, Vicksville, Milwaukee, Tunis, Pons, Carrollton, Lackey,
Longview, Camp Peary and Chowan Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report severe weather by calling 757-899-2415, posting to the
NWS Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.

&&

LAT...LON 3626 7741 3632 7744 3631 7751 3634 7759
      3641 7755 3647 7764 3741 7659 3728 7625
      3729 7633 3721 7633 3710 7622 3704 7623
      3692 7634 3692 7639 3679 7646 3624 7696
      3625 7721 3621 7723 3621 7728
TIME...MOT...LOC 1857Z 283DEG 36KT 3735 7659 3644 7759 

HAIL...<.75IN
WIND...60MPH
 
$$

MRD
1 follow-up statement
350 
WWUS51 KAKQ 221921
SVSAKQ

Severe Weather Statement
National Weather Service Wakefield VA
221 PM EST Mon Feb 22 2021

VAC830-221931-
/O.CAN.KAKQ.SV.W.0001.000000T0000Z-210222T1945Z/
City of Williamsburg VA-
221 PM EST Mon Feb 22 2021

...THE SEVERE THUNDERSTORM WARNING FOR THE CITY OF WILLIAMSBURG IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3627 7741 3632 7744 3631 7751 3634 7759
      3641 7755 3735 7652 3728 7625 3729 7633
      3721 7633 3710 7622 3703 7624 3692 7634
      3692 7639 3679 7646 3624 7696 3625 7721
      3621 7723 3621 7728
TIME...MOT...LOC 1921Z 270DEG 36KT 3730 7631 3639 7731 

$$

NCC073-091-131-VAC073-081-093-095-175-181-183-199-620-650-700-710-
735-800-221945-
/O.CON.KAKQ.SV.W.0001.000000T0000Z-210222T1945Z/
Northampton NC-Gates NC-Hertford NC-City of Poquoson VA-
City of Norfolk VA-Greensville VA-Isle of Wight VA-Southampton VA-
York VA-City of Hampton VA-City of Newport News VA-Sussex VA-
James City VA-Gloucester VA-City of Franklin VA-City of Suffolk VA-
Surry VA-
221 PM EST Mon Feb 22 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EST
FOR NORTHAMPTON...NORTHWESTERN GATES...HERTFORD...SOUTHEASTERN
GREENSVILLE...ISLE OF WIGHT...SOUTHAMPTON...YORK...EASTERN SUSSEX...
SOUTHEASTERN JAMES CITY...SOUTHEASTERN GLOUCESTER AND SOUTHEASTERN
SURRY COUNTIES...THE CITY OF POQUOSON...THE NORTHWESTERN CITY OF
NORFOLK...THE CITY OF HAMPTON...THE CITY OF NEWPORT NEWS...THE CITY
OF FRANKLIN AND THE CITY OF SUFFOLK...

At 221 PM EST, severe thunderstorms were located along a line
extending from near Bavon to near Conway, moving east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and powerlines.

These severe storms will be near...
  Murfreesboro and Chowan University around 240 PM EST.
  Ahoskie, Winton and Cofield around 250 PM EST.
  Roduco around 300 PM EST.
  Gates around 305 PM EST.

Other locations impacted by these severe thunderstorms include
Eagletown, Vicksville, Milwaukee, Tunis, Pons, Carrollton, Lackey,
Longview, Chowan Beach and Oriana.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3627 7741 3632 7744 3631 7751 3634 7759
      3641 7755 3735 7652 3728 7625 3729 7633
      3721 7633 3710 7622 3703 7624 3692 7634
      3692 7639 3679 7646 3624 7696 3625 7721
      3621 7723 3621 7728
TIME...MOT...LOC 1921Z 270DEG 36KT 3730 7631 3639 7731 

HAIL...<.75IN
WIND...60MPH
 
$$

MRD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 22, 1:32 PM EST, 25 minutes earlier.

Area forecast discussion, Feb 22, 1:32 PM EST, 25 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
132 PM EST Mon Feb 22 2021

.SYNOPSIS...
A cold front will push across the area this afternoon into this
evening, with widespread rain showers ahead of the front. The
weather will be dry and warmer behind the cold front on Tuesday
and Wednesday, as high pressure builds across the Gulf Coast
States then off the Southeast Coast.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 130 PM EST Monday...

Rain showers will spread ESE across the region this aftn into
this evening, in advance of the cold front. Isolated tstms with
a few higher wind gusts (40-45 mph) will be possible across
extrm SE VA and NE NC. QPF totals through tonight generally
0.3-0.5". Southerly winds ahead of the cold front will become
gusty through this aftn, with gusts of 25-35 mph. High temps
today will range from the mid to upper 40s N to the upper 50s to
lower 60s SE. The sky will become clear or mostly clear
tonight, as high pressure builds in from the SW. Lows in the
lower to mid 30s.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
As of 230 AM EST Monday...

High pressure builds to the south Tues before sliding off the SE
coast Wed with drier and warmer weather expected. Highs range from
the low to mid 50s eastern shore to around 60F elsewhere Tues
and from the mid to upper 50s NE to the low to mid 60s for most
Wed. Lows in the low 30s Mon night, low 30s NW to the mid 30s SE
Tues night, and in the upper 30s NW to the mid 40s SE Wed
night.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
As of 400 PM EST Sunday...

Another cold front crosses Thurs and is expected to be dry but
cannot completely rule out an isolated shower. High pressure builds
to the N late Thurs into Fri, sliding off the NE coast Fri night.
Considerable uncertainty remains regarding a potential wave of low
pressure developing sometime between late Thurs night to Fri.
However, the chance for a low to develop have continued to decrease
across all models. An unsettled pattern develops this weekend with
another chance for precip on Sat and again on Sun.

Highs range from the low to mid 50s Thurs, mid 40s Fri, upper 40s NW
to the low to mid 50s SE Sat, and mid to upper 50s Sun. Lows range
from the upper 20s NW to the low to mid 30s SE Thurs and Fri nights,
mid 30s NW to mid 40s SE Sat night, and around 40 NW to the mid 40s
SE Sun night.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
As of 1250 PM EST Monday...

Rain showers will move ESE across the area this aftn into this
evening, with lower CIGs/VSBYs affecting the TAF sites ahead of
a cold front. MVFR ceilings are expected with brief IFR CIGs
possible during periods of heavier showers. Southerly winds
will gust between 30-40 kt over ern/SE portions of the region.
Cold front crosses the area late this aftn into this evening,
bringing an end to the pcpn. Improving ceilings are expected
along with winds becoming WSW 10 kt or less tonight and
overnight.

OUTLOOK...High pressure returns on Tue with VFR conditions
lasting into mid week. The next (mainly dry) cold front will
cross the area Wed night into Thu morning.

&&

.MARINE...
As of 230 AM EST Monday...

Early morning obs and buoy reports reflect S-SW flow 10-15 kt over
the local waters. Latest surface analysis shows 1032+mb high
pressure in place offshore of the northeast coast, with developing
sfc low lifting northeast from the upper midwest toward the upper
Great Lakes. Waves in the Bay are 1-2 ft with seas 2-3 ft.

Winds continue to slowly increase as expected, owing to tightening
pressure gradient between Great Lakes Sfc low and its attendant sfc
cool front, and high pressure offshore. SCA flags remain in place
for Bay, Currituck Sound, and coastal waters and have pushed them up
to begin at 7 am. Waves will gradually build to 2-3 ft by this
afternoon, but quickly subside back into the 1-2 ft range by
tonight. Seas will build to 4-7 ft N and 3-6 ft S but fall back to 2-
4 ft by Tuesday morning.

CAMs still in good agreement in swinging the cold front across the
waters this afternoon into the evening, with a well-forced line of
gusty showers immediately preceding the cold frontal passage. Still
seeing the potential for enhanced winds aloft mixing down in the
deeper convection. Expect a combination of Marine Weather Statements
and/or Special Marine Warnings may be necessary by early to mid-aftn
as this line crosses the local waters. Pre-frontal S-SW flow ahead
of the front veers to the west post-frontal, with winds gradually
subsiding this evening into the overnight. Winds turn west (10-15kt)
and decrease to aob 10kt overnight. W-SW flow continues on Tuesday
with areas near the coast (upper rivers especially), but become
gusty (again, especially E VA rivers) as warmer temperatures over
land promote deeper mixing. High pressure builds over the SE coast
for the midweek period with another (dry) cold front crossing the
region Thursday with sub-SCA N-NE flow in its wake for Fri-Fri
night, veering to the E-SE for Sat.

&&

.HYDROLOGY...
As of 230 AM EST Monday...

Flood Warning for Cashie near Windsor was cancelled this
morning.

Flood warnings continue for the following rivers:

Nottoway near Sebrell
Blackwater above Franklin
(Non-forecast point/Areal) Chickahominy River near Providence
Forge
(Non-forecast point/Areal) Mattaponi River near Beulahville

Currently, minor river flooding is occurring except Sebrell, where
moderate flooding is occurring. See water.weather.gov for more
site specific information.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...Small Craft Advisory until 6 PM EST this evening for
     ANZ630>634-638.
     Small Craft Advisory until 7 AM EST Tuesday for ANZ650-652-654-
     656-658.

&&

SYNOPSIS...TMG
NEAR TERM...CMF/TMG
SHORT TERM...CMF/RMM
LONG TERM...RMM
AVIATION...TMG
MARINE...MAM
HYDROLOGY...AKQ
Hazardous weather outlook, Feb 22, 4:13 AM EST, 9 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
413 AM EST Mon Feb 22 2021

MDZ021>025-NCZ012>017-030>032-102-VAZ064>066-075>090-092-093-095>100-
511>525-230915-
Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches-
Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck-
Bertie-Chowan-Perquimans-Eastern Currituck-Caroline-Mecklenburg-
Lunenburg-Westmoreland-Richmond-Northumberland-Lancaster-Brunswick-
Dinwiddie-Prince George-Charles City-New Kent-Gloucester-Middlesex-
Mathews-Greensville-Sussex-Surry-James City-Southampton-
Isle of Wight-Norfolk/Portsmouth-Suffolk-Chesapeake-Virginia Beach-
Accomack-Western Hanover-Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News-
Hampton/Poquoson-
413 AM EST Mon Feb 22 2021

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, central Virginia, east central Virginia, eastern
Virginia, north central Virginia, south central Virginia and
southeast Virginia.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ048-060>062-067>069-509-510-230915-
Fluvanna-Prince Edward-Cumberland-Goochland-Nottoway-Amelia-Powhatan-
Western Louisa-Eastern Louisa-
413 AM EST Mon Feb 22 2021

This Hazardous Weather Outlook is for central Virginia and south
central Virginia.

.DAY ONE...Today and tonight.

A light wintry mix of sleet or freezing rain is possible this morning
before temperatures rise above freezing and any mixed precipitation
becomes all rain. Little to no ice accumulation is expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Feb 22, 8:17 AM EST, 5 hours 40 minutes before
Special Weather Statement
National Weather Service Wakefield VA
817 AM EST Mon Feb 22 2021

VAZ048-061-062-064-069-509>511-221430-
Fluvanna-Cumberland-Goochland-Caroline-Powhatan-Western Louisa-
Eastern Louisa-Western Hanover-
Including the cities of Bybee, Central Plains, Cunningham,
Lake Monticello, Nahor, Palmyra, Troy, Angola, Guinea Mills,
Hawk, Raines Tavern, Reeds, Stoddert, Goochland, Corbin,
Burruss Corner, Cedar Fork, Dawn, Fine Creek Mills, Flat Rock,
Goodwins Store, Subletts, Worshams, Clayville, Genito, Louisa,
Mineral, and Ashland
817 AM EST Mon Feb 22 2021

...Very Light wintry mix possible through 900 AM...

A very light wintry mix of sleet or freezing rain is possible
through 900 AM, before temperatures rise above freezing and any
mixed precipitation becomes all rain. Little to no ice
accumulation is expected.

Use caution when traveling this morning, especially on secondary
roads, bridges, and overpasses.

TG
Special weather statement, Feb 22, 9:30 AM EST, 4 hours 27 minutes before
Special Weather Statement
National Weather Service Wakefield VA
930 AM EST Mon Feb 22 2021

VAZ048-061-062-064-069-509>511-221530-
Fluvanna-Cumberland-Goochland-Caroline-Powhatan-Western Louisa-
Eastern Louisa-Western Hanover-
Including the cities of Bybee, Central Plains, Cunningham,
Lake Monticello, Nahor, Palmyra, Troy, Angola, Guinea Mills,
Hawk, Raines Tavern, Reeds, Stoddert, Goochland, Corbin,
Burruss Corner, Cedar Fork, Dawn, Fine Creek Mills, Flat Rock,
Goodwins Store, Subletts, Worshams, Clayville, Genito, Louisa,
Mineral, and Ashland
930 AM EST Mon Feb 22 2021

...Very Light wintry mix possible through 1000 AM...

A very light wintry mix of snow, sleet or freezing rain is
possible through 1000 AM, before temperatures rise above freezing
and any mixed precipitation becomes all rain. Little to no ice
accumulation is expected.

Use caution when traveling this morning, especially on secondary
roads, bridges, and overpasses.

TG
Special weather statement, Feb 22, 1:28 PM EST, 29 minutes before
Special Weather Statement
National Weather Service Wakefield VA
128 PM EST Mon Feb 22 2021

NCZ012-013-030-VAZ079>083-087>090-092-093-096-523-524-221930-
Hertford-Northampton-Bertie-Surry-Dinwiddie-Southampton-Newport
News-York-James City-Greensville-Charles City-New Kent-Isle of
Wight-Prince George-Sussex-Suffolk-Brunswick-
128 PM EST Mon Feb 22 2021

...A LINE OF SHOWERS with gusty winds will affect parts of interior
southeast Virginia, the Peninsula, and Northampton County NC...

At 127 PM EST, radar indicated showers were located along a line
extending from Charles City to near Littleton. Movement was east at
40 mph. Wind gusts in excess of 40 mph are possible with these
showers.

Locations impacted include...
Roanoke Rapids, Williamsburg, Franklin, Smithfield, Charles City,
Emporia, Murfreesboro, Waverly, Courtland, Garysburg, Rich Square,
Wakefield, Boykins, Claremont, Surry, Queens Lake, Disputanta, Norge,
Dahlia and Toano.

Strong wind gusts are possible with these showers. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

LAT...LON 3632 7744 3631 7757 3641 7755 3648 7765
      3651 7790 3655 7793 3751 7700 3737 7667
      3714 7662 3722 7665 3718 7679 3720 7669
      3713 7663 3713 7662 3706 7667 3703 7658
      3654 7698 3654 7716 3648 7707 3617 7728
TIME...MOT...LOC 1827Z 284DEG 35KT 3734 7704 3641 7798

MRD

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 1:28 PM ESTSpecial Weather StatementAKQCharles City, Greensville, Isle of Wight, James City, Prince George, Southampton and 5 more62 min
Feb 22, 1:41 PM ESTSpecial Marine WarningAKQ97 min
Feb 22, 2:01 PM ESTSpecial Marine WarningAKQ76 min
Feb 22, 2:18 PM ESTSpecial Marine WarningAKQ117 min
Feb 22, 2:19 PM ESTSevere Thunderstorm WarningAKQAccomack, Northampton41 min
Feb 22, 2:34 PM ESTSevere Thunderstorm WarningAKQIsle of Wight, City of Chesapeake, City of Norfolk, City of Portsmouth, City of Suffolk, City of Virginia Beach56 min
Feb 22, 2:42 PM ESTSpecial Marine WarningAKQ2 hr
Feb 22, 3:04 PM ESTSpecial Marine WarningAKQ56 min
Feb 22, 3:29 PM ESTSevere Thunderstorm WarningAKQCity of Chesapeake, City of Virginia Beach46 min
Feb 22, 2:39 PM ESTSevere Thunderstorm WarningAKQBertie, Camden, Chowan, Currituck, Gates, Hertford and 3 more66 min
Feb 22, 3:46 PM ESTSpecial Weather StatementAKQCamden, Chowan, Currituck, Pasquotank, Perquimans59 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2021Severe Thunderstorm Warnings in North Carolina, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.